Acetaminophen, dextromethorphan, doxylamine, and phenylephrine
Name: Acetaminophen, dextromethorphan, doxylamine, and phenylephrine
- Acetaminophen, dextromethorphan, doxylamine, and phenylephrine tablet
- Acetaminophen, dextromethorphan, doxylamine, and phenylephrine drug
- Acetaminophen, dextromethorphan, doxylamine, and phenylephrine 477 mg
How should I take this medicine?
Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. This medicine is usually taken only for a short time until your symptoms clear up.
Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death.
Do not give this medication to a child younger than 4 years old. Always ask a doctor before giving a cough or cold medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children.
Do not crush, chew, or break an extended-release tablet. Swallow it whole. Breaking the pill may cause too much of the drug to be released at one time.
Measure liquid medicine with the dosing syringe provided, or with a special dose-measuring spoon or medicine cup. If you do not have a dose-measuring device, ask your pharmacist for one.
Drop the effervescent tablets into a glass of water (at least 4 ounces, or one-half cup). Stir this mixture and drink all of it right away.
Do not take for longer than 7 days in a row. Stop taking the medicine and call your doctor if you still have a fever after 3 days of use, you still have pain after 7 days (or 5 days if treating a child), if your symptoms get worse, or if you have a skin rash, ongoing headache, or any redness or swelling.
If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken this medicine within the past few days.
Store at room temperature away from moisture and heat. Do not allow liquid medicine to freeze.
For the Consumer
Applies to acetaminophen / dextromethorphan / doxylamine / phenylephrine: oral liquid
Liver Dose Adjustments
Data not available
Each tablet contains 477 mg sodium and 5.8 mg phenylalanine.
Data not available
Acetaminophen / dextromethorphan / doxylamine / phenylephrine Breastfeeding Warnings
There are no data on the excretion of acetaminophen/dextromethorphan/doxylamine/phenylephrine into human milk. Acetaminophen is excreted into human milk in small concentrations. One case of a rash has been reported in a nursing infant. There are no data on the excretion of dextromethorphan into human milk. There are no data on the excretion of doxylamine into human milk. However, other antihistamines are excreted into human milk in low concentrations. Small amounts of phenylephrine are secreted in breast milk. The manufacturer recommends that due to the potential for serious adverse reactions in nursing infants, a decision should be made to discontinue nursing or discontinue the drug, taking into account the importance of the drug to the mother.